# SDR 2001UALA01981

- Difficulty date: August 24, 2001
- Submitted: October 2, 2001
- Operation: Air carrier
- Aircraft: N7286U
- Make and model: Boeing 727222
- Aircraft serial: 21564
- Aircraft time: 65,334 hours, 37,563 cycles
- Engine: Pwa JT8D15
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Check Valve
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

ACARS DISPLAYED A STRUT OVERHEAT LIGHT ON NUMBER 1 ENGINE.  *S/D*  FOUND SENSE LINE LEAKAGE AT 6TH STAGE CHECK VALVE.  REPLACED AND WRENCHED CHECKED LINES.  OPERATIONS CHECK NORMAL.
